# SDR DALA2016092906981

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 70,922 hours, 52,751 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release System
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE CAM BASE IS WORN.  REMOVED AND INSTALLED TAIL CONE RELEASE CAM BASE REF AMM 53-53-02.  TESTED AND ADJUSTED PER AMM 53-53-02.
